# SDR 97FDEA00203

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damage
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

LOUD BANG HEARD IN CRUISE.  NR 1 ENGINE STABILIZED IN CRUISE AT 20 PERCENT N1-0 OIL PRESSURE, BUT QUANTITY OK (71-00-1749).  NR 1 ENGINE REPLACED, NOW READY FOR POWER 1 LEAK CHECK RUN.  EVIDENCE OF DAMAGE TO TOP OF GEAR BOX, INDICATING SUDDEN STOPPAGE.  NR 1 ENGINE REMOVED AND REPLACED PER W.C. NR 70T001, AND W/C NR 72T0301 AND J.R.H.  OPS CK NORMAL, OK FOR SERVICE.  ENG OFF S/N 689919, JT8D-17  ENG ON S/N 709283, JT8D-17A.
